free-downloads Healthcare Jobs

Cortisone's DIURETIC effects???

Discussion in 'Endocrinology' started by azuleyes2000, Apr 13, 2012.

  1. azuleyes2000

    azuleyes2000 Well-Known Member

    Joined:
    Apr 13, 2012
    Messages:
    1
    Likes Received:
    0
    Trophy Points:
    205
    Living In:
    Italy

    Hello,
    I'm a 31 y.o. female who's been struggling for years with overweight. While when I was younger I admit to not having taken this seriously enough, in the last few years I've done considerable efforts to slim up, but without effects. I suffer from a light hypothyroidism, for which I take Eutirox 50 ng/day and policystic ovaries, for which I take the contraceptive pill (I've been changing the pills in the last two years, because they have a lot of side effects). I exercise every day for 1,5 and eat 2000 kcal, I'm not working, I take care of my home, so I don't lead a sedentary lifestyle. And yet I keep on gaining weight.
    Now, my problem is - the last time I've managed to lose weight was almost three years ago, when I took Deltacortene (Prednisone 25 mg). To be precise- I lost around 500 grams per day (it should be 1 pound if I'm not mistaken) The therapy lasted two weeks. Afterwards, I regained thw weight slowly, but surely, and never managed to lose weight again, despite all the efforts. I've noticed another peculiarity - I've been doing injections of Soldesam (desametasone) and every time I do it, it's always late in the night, before going to sleep. In the middle of the night I need to go to the bathroom to urinate. It never happens to me normally, so I came to the conclusion that those two medicines that SHOULD make me gain weight are actually the only ones that make me lose it, or at least they have a diuretic effect. Have you ever heard of anybody who had this kind of reaction to these medicines? Every doctor I talked to just raises eyebrows and doesn't know what to answer. Last info - I take those things because I also suffer from atopic urticaria.
    Thank you for your patience in reading this post, and for any tip you give me.
     

    Add Reply

Share This Page